# SDR DXTA2021060443130

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N434QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500518
- Aircraft time: 1,787 hours, 1,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MED REQUIRES ADDITIONAL EXCESSIVE FORCE TO OPEN BEYOND 1/2 WAY. TELESCOPING SUPPORTS APPEAR UNEVEN DURING EXTENSION. // SIGNOFF // SMOOTHED TELESCOPING~ ROD, APPLIED WIRICANT, OPS OLECK GOOD, REF PHENOM 300 AMM 52-12·23
